# SDR HNAA2022050700176

- Difficulty date: May 5, 2022
- Submitted: May 7, 2022
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 42,360 hours, 38,053 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: C1460094
- Part serial: 2063
- Condition: Failed
- Location: Zone 400
- Part time: 2,413 hours, 2,752 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

658     30-21  2640972  05MAY22  MDT  CLOSE
      DURING T/O ROLL E1 A/ICE FAIL WITH ICE DET OVERRIDE
      KNOB SET TO ENG. ABORTED T/O THEN FOLLOWED QRH.
                                               
FACT  05MAY22  09:03  MDT
            R/R'D E1 A/I VALVE IN REFERENCE TO 30-21-01-000/400-801-A                                                                                                                       
            OPS CHECK GOOD OK FOR SERVICE AT THIS TIME.
